Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new cross theorem for separately holomorphic functions


Authors: Marek Jarnicki and Peter Pflug
Journal: Proc. Amer. Math. Soc. 138 (2010), 3923-3932
MSC (2010): Primary 32D15
DOI: https://doi.org/10.1090/S0002-9939-2010-10552-X
Published electronically: June 22, 2010
MathSciNet review: 2679614
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a new cross theorem for separately holomorphic functions.


References [Enhancements On Off] (What's this?)

  • [1] O. Alehyane, A. Zeriahi, Une nouvelle version du théorème d'extension de Hartogs pour les applications séparément holomorphes entre espaces analytiques, Ann. Polon. Math. 76 (2001), 245-278. MR 1841529 (2002f:32018)
  • [2] Z. Błocki, Equilibrium measure of a product subset of $ \mathbb{C}^n$, Proc. Amer. Math. Soc. 128 (2000), 3595-3599. MR 1707508 (2001b:32072)
  • [3] A. Edigarian, Analytic discs method in complex analysis, Diss. Math. 402 (2002), 1-56. MR 1897580 (2002m:32049)
  • [4] M. Jarnicki, P. Pflug, Extension of Holomorphic Functions, de Gruyter Expositions in Mathematics 34, Walter de Gruyter, 2000. MR 1797263 (2001k:32017)
  • [5] M. Jarnicki, P. Pflug, A general cross theorem with singularities, Analysis Munich 27 (2007), 181-212. MR 2359932 (2009i:32009)
  • [6] M. Klimek, Pluripotential Theory, The Clarendon Press, Oxford University Press, 1991. MR 1150978 (93h:32021)
  • [7] Nguyen Thanh Van, Separate analyticity and related subjects, Vietnam J. Math. 25 (1997), 81-90. MR 1681531 (99m:32002)
  • [8] Nguyen Thanh Van, J. Siciak, Fonctions plurisousharmoniques extrémales et systèmes doublement orthogonaux de fonctions analytiques, Bull. Sci. Math. 115 (1991), 235-244. MR 1101026 (92a:32018)
  • [9] Nguyen Thanh Van, A. Zeriahi, Une extension du théorème de Hartogs sur les fonctions séparément analytiques, in Analyse Complexe Multivariables, Récents Dévelopements, A. Meril (éd.), EditEl, Rende, 1991, 183-194. MR 1228880 (94e:32004)
  • [10] Nguyen Thanh Van, A. Zeriahi, Systèmes doublement othogonaux de fonctions holomorphes et applications, Banach Center Publ. 31, 1995, 281-297. MR 1341397 (96g:32004)
  • [11] P. Pflug, Extension of separately holomorphic functions--a survey 1899-2001, Proc. Conf. Complex Analysis (Bielsko-Biała, 2001), Ann. Polon Math. 80 (2003), 21-36. MR 1972831 (2004k:32014)
  • [12] J. Siciak, Analyticity and separate analyticity of functions defined on lower dimensional subsets of $ \mathbb{C}^n$, Zeszyty Naukowe UJ 13 (1969), 53-70. MR 0247132 (40:401)
  • [13] J. Siciak, Separately analytic functions and envelopes of holomorphy of some lower dimensional subsets of $ \mathbb{C}^n$, Ann. Polon. Math. 22 (1969-1970), 147-171. MR 0252675 (40:5893)
  • [14] J. Siciak, Extremal plurisubharmonic functions in $ \mathbb{C}^n$, Ann. Polon. Math. 39 (1981), 175-211. MR 617459 (83e:32018)
  • [15] V.P. Zahariuta, Separately analytic functions, generalizations of Hartogs theorem, and envelopes of holomorphy, Math. USSR-Sb. 30 (1976), 51-67.
  • [16] A. Zeriahi, Comportement asymptotique des systèmes doublement orthogonaux de Bergman: une approche élémentaire, Vietnam J. Math. 30 (2002), 177-188. MR 1934347 (2003g:32010)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32D15

Retrieve articles in all journals with MSC (2010): 32D15


Additional Information

Marek Jarnicki
Affiliation: Institute of Mathematics, Jagiellonian University, Łojasiewicza 6, 30-348 Kraków, Poland
Email: Marek.Jarnicki@im.uj.edu.pl

Peter Pflug
Affiliation: Institut für Mathematik, Carl von Ossietzky Universität Oldenburg, Postfach 2503, D-26111 Oldenburg, Germany
Email: peter.pflug@uni-oldenburg.de

DOI: https://doi.org/10.1090/S0002-9939-2010-10552-X
Keywords: Separately holomorphic function, cross theorem
Received by editor(s): November 27, 2009
Published electronically: June 22, 2010
Additional Notes: This research was partially supported by grant no. N N201 361436 of the Polish Ministry of Science and Higher Education and DFG-grant 436POL113/103/0-2.
Communicated by: Franc Forstneric
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society